# SDR CA020315007

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 747475
- Aircraft time: 45,502 hours
- Engine: Ge CF680C2B2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: 1442M66G06
- Condition: Cracked
- Location: Turbine Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, EICAS ENGINE OVERHEAT NR 2 NAC. FLIGHT CREW FOLLOWED THE CHECK LIST, BLEED OFF, MESSAGE REMAINED. REDUCED THRUST TO APPROX 75 PERCENT POWER, MESSAGE DISAPPEARED.  AIRCRAFT RETURNED TO HAWAII.  FOUND CRACK AT UPPER BEND OF NR 2 HP TURBINE COOLING TUBE. NO PARTS AVAILABLE. TUBING WELDED AS PER RPODUCTION PERMIT. TUBING TO BE INSPECTED PRIOR EACH FLIGHT UNTIL REPLACED. ENGINE GROUND RUN CARRIED OUT, ALL INDICATIONS NORMAL AND NO LEAK FOUND. AIRCRAFT SERVICEABLE.
